THREE POSITIVE SOLUTIONS TO SECOND-ORDER IMPULSIVE NEUMANN BOUNDARY VALUE PROBLEM

+ 作者地址


0
  • 参考文献
  • 相关文章
  • 统计

[3] Sun JP;Li WT;Cheng SS .Three positive solutions for second-order Neumann boundary value problems[J].Applied mathematics letters,2004(9):1079-1084.

[5] Yulan, W;Chaolu, T;Jing, P .New algorithm for second-order boundary value problems of integro-differential equation[J].Journal of Computational and Applied Mathematics,2009(1):1-6.

[6] Agarwal RP;O'Regan D .A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem[J].Applied mathematics and computation,2005(2):433-439.

[7] Zhiguo Luo;Juan J. Nieto .New results for the periodic boundary value problem for impulsive integro-differential equations[J].Nonlinear Analysis: An International Multidisciplinary Journal,2009(6):2248-2260.

[9] Avery R.;Henderson J. .Existence of three positive pseudo-symmetric solutions for a one dimensional p-Laplacian[J].Journal of Mathematical Analysis and Applications,2003(2):395-404.

[12] Liang, SH;Zhang, JH .Existence of Three Positive Solutions of Three-Order with m-Point Impulsive Boundary Value Problems[J].Acta Applicandae Mathematicae: An International Journal on Applying Mathematics and Mathematical Applications,2010(1):353-365.

[13] Liang, SH;Zhang, JH .The existence of three positive solutions for some nonlinear boundary value problems on the half-line[J].Positivity,2009(2):443-457.


语种: 英文   

基金Hunan Provincial Natural Science Foundation of China(10JJ6...


期刊热词
  • + 更多
  • 字体大小